# SDR IPXA2015063090679

- Difficulty date: June 30, 2015
- Submitted: July 3, 2015
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 77,830 hours, 12,720 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Detached
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN EVAS UNIT FELL FROM MOUNTING ON TAKEOFF.  SECURED CAPTAINS EVAS UNIT REF AMM 25-69-00.
